# SDR RU3A20131210017

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 319 hours, 202 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF STRONG ELEC BURNING SMELL FILLED COCKPIT & CABIN.  UNEVENTFUL OVERWEIGHT LANDING & TOUCHDOWN WAS MADE. INSPECTED ACFT & DETERMINED SMELL WAS FROM COMPRESSOR WASH FLUID THAT HAD SOAKED THE WATER SEPARATOR COALESCER BAGS. R & R LT & RT ACM COALESCER BAGS.
